# SDR AALA2009052000952

- Difficulty date: May 20, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT ON COAT CLOSET NEXT TO LEFT NUMBER 1 DOOR IS INOPERATIVE. REPLACED LAMP FOR EMERGENCY LIGHT ON COAT CLOSET NEXT TO LEFT NUMBER 1 DOOR.
